# SDR 2010FA0000697

- Difficulty date: May 19, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N5671X
- Make and model: Ayres S2RRESTD
- Aircraft serial: 2406R
- Engine: Garrtt TPE3311151A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 8939735
- Part serial: 0P28867
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PLENUM CHAMBER FOUND INSTALLED IS INCORRECT FOR THIS ENGINE MODEL IAW MFG ILLUSTRATED PART CATALOG 72-00-91, REV 16.
